MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 3040
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: visual inspection revealed that the gauge needle was at 0 atm when received.No visual defects were encountered in the device.Functional inspection revealed that a functional test of the complaint device was carried out using a bsc stopcock; the purpose of the analysis is to ensure that the unit meets the required specification.The flexcil line was easily attached to the stopcock.The unit was pressurized, however, the gauge was not reading, the needle remained in the position of 0 atm.No leaks nor damages in the device were noted.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2020.It was reported that the device kept on slipping off the delivery system.During angigram procedure, an encore 26 inflation device was selected for use and was screwed onto the stent delivery system.However, it kept on slipping off the delivery system and unable the action to be pulled to negative.The physician tried to do the same process couple of times but device kept on slipping off.It was replaced with another of the same device and used onto the same stent, which worked perfectly.There were no complications reported and the patient is in normal condition after the procedure.However, device investigation revealed that the gauge was not reading and the needle remained in the position of 0 atm though the unit was pressurized.

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10791216
Report Number2134265-2020-14824
Device Sequence Number19094586
Product Code MAV
UDI-Device Identifier08714729177029
UDI-Public08714729177029
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2021
Device Model Number3040
Device Catalogue Number3040
Device Lot Number0024958575
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1